# SDR ASAA12511267

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,654 hours, 3,520 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: J952P25A
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SEVERAL FASTENERS LOOSE ON FAN FRAME ACOUSTICAL PNLS LEFT SIDE.  SECURED FASTENERS NR 1 ENG ON FAN FRAME ACOUSTICAL PNL LEFT SIDE REF AMM 72 23 07.
